A discontinuous Galerkin method for a model of population dynamics
Commun. Korean Math. Soc. 2003 Vol. 18, No. 4, 767-779
Printed December 1, 2003
Mi-Young Kim$^{\dag}$, Y. X. Yin
Inha University
Abstract : We consider a model of population dynamics whose mortality function is unbounded. We approximate the solution of the model using a discontinuous Galerkin finite element for the age variable and a backward Euler for the time variable. We present several numerical examples. It is experimentally shown that the scheme converges at the rate of $h^{3/2}$ in the case of piecewise linear polynomial space.
Keywords : age-dependent population dynamics, discontinuous Gal-erkin method, integro-differential equation
MSC numbers : 65M10, 65M20, 92A15, 65C20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd